# SDR 98UAL900292

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Engine: Pwa PW4084
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114W251218
- Condition: Broken
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (P/N 114W2512-18) SKIRT EXTENSION BRACKET, FOR THE MAIN RIBS INBOARD NR 8 SLAT, BROKEN IN HALF AND CRACKED AT THE FASTENER AREA AT END.  *S/D*  DAMAGED PART REPLACED AT LHR.
